Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/40084
Title: Quadratic minimization for equilibrium problem variational inclusion and fixed point problem
Other Titles: 平衡问题变分包含问题及不动点问题的二次极小化
Authors: Zhang, SS
Lee, JHW 
Chan, CK 
Keywords: Quadratic minimization problem
Generalized equilibrium problem
Variational inclusion
Multi-valued maximal monotone mapping
Inverse-strongly monotone mapping
Resolvent operator
Fixed point
Nonexpansive mapping
Issue Date: 2010
Publisher: 重庆交通学院
Source: 应用数学和力学 (Applied mathematies and mechanics), 2010, v. 31, no. 7, p. 874-883 How to cite?
Journal: 应用数学和力学 (Applied mathematies and mechanics) 
Abstract: 借助预解式技巧,寻求二次极小化问题minx∈Ω‖x‖2的解,其中Ω是Hilbert空间中某一广义平衡问题的解集,与一无穷族非扩张映像的公共不动点的集合,以及某一变分包含的解集的交集.在适当的条件下,逼近上述极小化问题的解的一新的强收敛定理被证明.
The purpose was by using the resolvent approach to find the solutions to the quadratic minimization problem:minx∈Ω‖x‖2,where Ω was the intersection set of the set of solutions to some generalized equilibrium problem,the set of common fixed points for an infinite family of nonexpansive mappings and the set of solutions to some variational inclusions in the setting of Hilbert spaces.Under suitable conditions some new strong convergence theorems for approximating to a solution of the above minimization problem were proved.
URI: http://hdl.handle.net/10397/40084
ISSN: 1000-0887
Rights: © 2010 China Academic Journal Electronic Publishing House. It is to be used strictly for educational and research use.
© 2010 中国学术期刊电子杂志出版社。本内容的使用仅限于教育、科研之目的。
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
r45999.pdf1.01 MBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

19
Last Week
1
Last month
Checked on Apr 16, 2017

Download(s)

7
Checked on Apr 16, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.